Fixed Point Existence for Left-Continuous or Right-Continuous Operators in Spaces with a Regular Cone

Elenskaya E.Y.

Abstract


A theorem with sufficient conditions for the existence of a fixed point of an operator which is not necessarily continuous is proved. The obtained theorem with the use of regular cones is applied for proving the existence of a fixed point of a nonlinear integral operator.

Keywords


left-continuous (right-continuous) operator; cone in a Banach space; fixed point of an operator

References References

Красносельский М. А. Положительные решения операторных уравнений. - М. : Физматгиз, 1962. - 396 с.

Еленская Е. Ю. Существование неподвижных точек непрерывных слева монотонных операторов в пространствах с правильным конусом // Изв. вузов. Математика. - 2011. - № 10. - С. 40-47.

Еленский Ю. Н. О существовании ненулевых положительных решений интегральных уравнений // Ученые записки Перм. ун-та. - 1969. - № 218.

Еленский Ю. Н. О существовании ненулевых неподвижных точек интегральных операторов // Ученые записки Перм. ун-та. - 1974. - № 309.

Мисюркеев И. В. Введение в нелинейный функциональный анализ. - Пермь, 1968. - 308 с.


Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM


Copyright (c) 2011 Bulletin of Kalashnikov ISTU

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.


ISSN 1813-7903 (Print)
ISSN 2413-1172 (Online)